# SDR P5CA2016060900132

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,168 hours, 1,997 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bonding Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 JUMPER ENGINE HPSOV, 1 JUMPER WIRE BROKEN.  R & R NR 1 ENGINE HPSOV JUMPER WIRE IAW AMM 70-50-00-912-001-H00, REV 18.
